Stability of Jamison sequences under certain perturbations
Journal article, 2019

An increasing sequence of positive integers (nk) is said to be Jamison if whenever T is a linear bounded operator on a complex separable Banach space, the following holds : 
sup||Tnk|| < ∞ ⇒ σp(T )∩S1 is countable

In this paper, we study certain perturbations on the set of Jamison sequences and prove a stability result.


Joao Pedro Paulos

Chalmers, Mathematical Sciences, Analysis and Probability Theory

North-Western European Journal of Mathematics

Vol. 5 88-99

Subject Categories


More information

Latest update